Previous |  Up |  Next


Title: Generalized Bayesian-type estimators. Robust and sensitivity analysis (English)
Author: Hanousek, Jan
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 30
Issue: 3
Year: 1994
Pages: 271-278
Category: math
MSC: 62F12
MSC: 62F15
MSC: 62F35
idZBL: Zbl 0810.62034
idMR: MR1291929
Date available: 2009-09-24T18:47:25Z
Last updated: 2012-06-06
Stable URL:
Reference: [1] J. Berger: The robust Bayesian viewpoint.In: Robustness in Bayesian Statistics (J. Kadane, ed.), North-Holland, Amsterdam 1984. MR 0785367
Reference: [2] G. E. P. Box, C. Tiao: A further look at robustness via Bayes' theorem.Biometrika 49 (1962), 419-432. MR 0157447
Reference: [3] F. R. Hampel E. M. Ronchetti P. J. Rousseeuw, W. A. Stahel: Robust statistics: the approach based on influence functions.J. Wiley, New York 1986. MR 0829458
Reference: [4] J. Hanousek: Asymptotic relation of M- and P-estimators of location.Comput. Statist. Data Anal. 6 (1988), 277-284. Zbl 0726.62040, MR 0943907


Files Size Format View
Kybernetika_30-1994-3_7.pdf 824.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo